# SDR AUS20040018

- Difficulty date: January 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 5074T51G10
- Condition: Unserviceable
- Location: Engine
- Part time: 19,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GEARBOX BYPASS PIN ACTIVATED.  FOUND DURING INSPECTION IAW AD/CT7/10 (SB CT7-72-0453).  METAL CONTAMINATION OF CHIP DETECTOR ALSO PRESENT.
